Sur les inégalités FKG
Séminaire de probabilités de Strasbourg, Volume 26 (1992), p. 170-188
@article{SPS_1992__26__170_0,
     author = {Bakry, Dominique and Michel, Dominique},
     title = {Sur les in\'egalit\'es FKG},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {26},
     year = {1992},
     pages = {170-188},
     zbl = {0766.60118},
     mrnumber = {1231994},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1992__26__170_0}
}
Bakry, Dominique; Michel, Dominique. Sur les inégalités FKG. Séminaire de probabilités de Strasbourg, Volume 26 (1992) pp. 170-188. http://www.numdam.org/item/SPS_1992__26__170_0/

[B] Batty, (C.J.K.)- An extention of an inequality of R.HOLLEY, Quart. J. Math. Oxford, ser. 2, vol. 27, 1976, p.457-461. | MR 431433 | Zbl 0439.60017

[BB] Batty, (C.J.K.), Bollmann, (H.W.)- Generalized HOLLEY-PRESTON inequalities on measure spaces and their products, Z. Wahrsch. Verw. Gebeite, vol. 53, 1980, p.157-173. | MR 580910 | Zbl 0417.60006

[EA] Eaton, (M.L.)- A review on selected topics in multivariate probability inequalities, Ann. Statist., vol. 10, 1982, p.11-43. | MR 642717 | Zbl 0492.62052

[ED] Edwards, (D.A.)- On the HOLLEY-PRESTON inequalities, Proc. Edinburgh Math. Soc. A, vol. 78, 1978, p.265-272. | MR 488198 | Zbl 0387.28019

[El] Ellis, (R.E.)- Entropy, large deviations and statistical mechanics , Springer, Berlin-Heidelberg-New-York, 1985. | MR 793553 | Zbl 0566.60097

[EMN] Ellis, (R.S.), Monroe, (J.L.), Newman, (C.M.)- The GHS and other correlation inequalities for a class of even ferromagnets, Comm. Math. Phys., vol. 46, 1976, p.167-182. | MR 395659

[FKG] Fortuin, (C.), Kastelyn, (P.), Ginibre, (J.)- Correlation inequalities on some partially ordered sets, Comm. Math. Phys., vol. 22, 1971, p.89-103. | MR 309498 | Zbl 0346.06011

[GHS] Griffiths, (R.B.), Hurst, (C.A.), Sherman, (S.)- Concavity of magnetization of an ISING ferromagnet in a positive external field, J. Math. Phys., vol. 11, 1970, p.790-795. | MR 266507

[H] Holley, (R.)- Remarks on the FKG inequalities, Comm. Math. Phys., vol. 36, 1974, p.227-231. | MR 341552

[K] Kahane, (J.P.)- Une inégalité du type de SLEPIAN et GORDON sur les processus gaussiens, Isr.J.Math., vol. 55, 1986, p.109-110. | MR 858463 | Zbl 0611.60034

[KR] Karlin, (S.), Rinott, (Y.)- Classes of ordering of measures and related correlation inequalities, J. Multivariate Anal., vol. 10, 1980, p.467-498. | MR 599685 | Zbl 0469.60006

[L] Lebowitz, (J.L.- GHS and other inequalities, Comm. Math. Phys., vol. 35, 1974, p.87-92. | MR 339738

[L] Ligett, (T.M.)- Interacting particle systems , Springer, Berlin-Heidelberg-New-York, 1985. | MR 776231 | Zbl 0559.60078

[Pre] Preston, (C.J.)- A generalization of FKG inequalities, Comm. Math. Phys., vol. 36, 1974, p.233-240. | MR 341553

[Pru] Prum, (B.)- Processus sur un réseau et mesures de GIBBS , Masson, Paris, 1986. | MR 850839 | Zbl 0645.60102

[T] Thomas, (L.E.)- Stochastic coupling and thermodynamic inequalities, Comm. Math. Phys., vol. 77, 1980, p.211-218. | MR 594300 | Zbl 0447.60062